Volume 55, 2021Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
|Page(s)||S2417 - S2431|
|Published online||02 March 2021|
Split variational inclusions for Bregman multivalued maximal monotone operators
Department of Mathematics, Government College University, Katchery Road, Lahore 54000, Pakistan
2 Department of Mathematics, Adiyaman University, Adiyaman 02040, Turkey
3 Department of Mathematics, Sa’adatu Rimi College of Education, Kumbotso Kano, P.M.B. 3218 Kano, Nigeria
4 Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
* Corresponding author: email@example.com
Accepted: 29 July 2020
We introduce a new algorithm to approximate a solution of split variational inclusion problems of multivalued maximal monotone operators in uniformly convex and uniformly smooth Banach spaces under the Bregman distance. A strong convergence theorem for the above problem is established and several important known results are deduced as corollaries to it. As application, we solve a split minimization problem and provide a numerical example to support better findings of our result.
Mathematics Subject Classification: 47J25
Key words: Split variational inclusion problem / maximal monotone operators / Bregman distance / strong convergence / uniformly convex and uniformly smooth Banach space
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.